MathSciNet Relay Station
MathSciNet bibliographic data
MR532169 (80e:35008b) 35B45 (34A40 45K05)
Shastri, R. P.; Kasture, D. Y. Erratum to: "Wendroff type inequalities'' (Proc. Amer. Math. Soc. 72 (1978), no. 2, 248–250). Proc. Amer. Math. Soc. 75 (1979), no. 2, 374.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement